top of page

Dexchlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms may include rash, watery eyes, itchy eyes/nose/throat/skin, cough, runny nose, and sneezing.This medication works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. It also blocks another natural substance made by your body (acetylcholine). Blocking acetylcholine helps lessen symptoms such as watery eyes and runny nose.Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medications that contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).

How to use Dexchlorpheniramine Maleate

Take this medication by mouth with or without food as directed by your doctor, usually every 4 to 6 hours. This medication may be taken with food or milk if stomach upset occurs.

If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose.

The dosage is based on your medical condition, age, and response to treatment. Do not increase your dose or take this medication more often than directed. Take this medication regularly to get the most benefit from it. To help you remember, take it at the same times each day.

 

Tell your doctor if your condition does not get better or if it gets worse.

Dexchlorpheniramine Maleate Sustained Release 6 mg.

$19.00Price
  • *The Manufacturer of this product May Vary 

Product Page: Stores_Product_Widget